# SDR IPXA2020061056356

- Difficulty date: May 27, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,786 hours, 16,090 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: ALC8989507
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT O/B ELEVATOR CAM FITTING I/B OF NR 7 BEARING IS WORN.  REPAIRED WORN LT O/B ELEVATOR CAM FITTING I/B OF NR 7 BEARING IAW EA 011-5520-01-A8302 REV IR AND EO MD11-5520-76695-A. (MINOR)
